Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 3, NWS Little Rock, AR

February 24, 20118 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 24, 2011, 4:05 PM CST for 8 counties in Arkansas. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 4:05 PM CST (22:05 UTC)
Expired
Feb 24, 2011, 4:45 PM CST
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 4:05 PM CSTTSTM WND DMGLonsdale, ARTREES AND POWER LINES WERE DOWNED NEAR THE SALINE COUNTY LINE...OR AROUND LONSDALE.
Feb 24, 4:45 PM CSTTSTM WND DMG2 W Wrightsville, ARA TREE WAS REPORTED DOWN ON INTERSTATE 530 AT U.S. HIGHWAY 67.
Feb 24, 4:47 PM CSTTSTM WND DMG1 W Scott, ARA ROOF WAS PARTIALLY TORN OFF OF A HOUSE.
Feb 24, 4:50 PM CSTTSTM WND DMGScott, ARNUMEROUS TREES WERE REPORTED DOWN.
Feb 24, 4:55 PM CSTTORNADO 13 Ne Scott, ARDAMAGE WAS FOUND ON THE NORTHWEST SIDE OF BEARSKIN LAKE. THERE WERE NUMEROUS TREES BLOWN DOWN. LARGE METAL BUILDING HAD TWO DOORS BLOWN IN...WITH ONE SIDE OF THE BUILDING BLOWN OUT. ROOF DAMAGE TO MANY HOUSES. ONE SHED DESTROYED AND ANOTHER HAD ITS ROOF TAKEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:25 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WUUS54 KLZK 242205
SVRLZK
ARC019-051-053-059-069-085-119-125-242245-
/O.NEW.KLZK.SV.W.0003.110224T2205Z-110224T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
  HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 445 PM CST

* AT 400 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE CATHERINE TO 3 MILES NORTHWEST OF CADDO
  VALLEY...AND MOVING EAST AT 70 MPH. NICKEL SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     SHERIDAN...           MALVERN...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   BRYANT...
  BENTON...             ARKADELPHIA...        WRIGHTSVILLE...
  TULL...               TRASKWOOD...          TOLTEC MOUNDS SP...
  THIEL...              TERRY LOCK AND DAM... SWEET HOME...
  SHANNON HILLS...      SCOTT...              ROCKPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ARKANSAS.

LAT...LON 3416 9284 3416 9288 3415 9289 3409 9319
      3441 9309 3451 9302 3482 9197 3437 9176
TIME...MOT...LOC 2206Z 250DEG 61KT 3453 9285 3447 9280
          3426 9299

$$

62
1 follow-up statement
305 
WWUS54 KLZK 242217
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 PM CST THU FEB 24 2011

ARC019-051-053-059-069-085-119-125-242245-
/O.CON.KLZK.SV.W.0003.000000T0000Z-110224T2245Z/
CLARK AR-JEFFERSON AR-GRANT AR-HOT SPRING AR-GARLAND AR-SALINE AR-
PULASKI AR-LONOKE AR-
417 PM CST THU FEB 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LONOKE...SOUTHEASTERN PULASKI...SOUTHEASTERN SALINE...SOUTHEASTERN
GARLAND...HOT SPRING...NORTHERN GRANT...NORTHWESTERN JEFFERSON AND
CENTRAL CLARK COUNTIES UNTIL 445 PM CST...

AT 413 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES EAST OF LONSDALE TO HASKELL TO 6
MILES SOUTHWEST OF MALVERN...MOVING EAST AT 70 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  SW LITTLE ROCK...     SHERIDAN...           MALVERN...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   BRYANT...
  BENTON...             ARKADELPHIA...        WRIGHTSVILLE...
  TULL...               TRASKWOOD...          TOLTEC MOUNDS SP...
  THIEL...              TERRY LOCK AND DAM... SWEET HOME...
  SHANNON HILLS...      SCOTT...              ROCKPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3416 9284 3416 9288 3415 9289 3409 9319
      3410 9319 3453 9294 3482 9197 3437 9176
TIME...MOT...LOC 2216Z 250DEG 61KT 3458 9267 3452 9265
          3431 9280

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 2:51 PM CST, 1 hour 14 minutes earlier.

Area forecast discussion, Feb 24, 2:51 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
251 PM CST THU FEB 24 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SEVERE WEATHER REMAINS A POSSIBILITY THROUGH THIS EVENING AS STRONG
SYSTEM MOVES ACROSS THE FORECAST AREA. NAM/GFS/ECMWF ALL IN GENERAL
AGREEMENT WITH THE EVOLUTION/TIMING OF THIS SYSTEM AND A BLEND OF
FORECAST SOLUTIONS WILL BE USED THIS AFTERNOON.

LATEST SURFACE ANALYSIS PLACES WARM FRONT OVER THE NORTH CENTRAL
PART OF THE STATE. BOUNDARY STILL EXPECTED TO SLOWLY PROGRESS TO THE
NORTH THROUGH THE EARLY EVENING HOURS. IN ADDITION TO THE FRONT...
WATER VAPOR IMAGERY SHOWS STRONG SHORT WAVE TROUGH OVER THE SOUTH
CENTRAL PLAINS. SURFACE CYCLOGENESIS ALREADY UNDERWAY OVER EASTERN
OKLAHOMA WITH CIRCULATION EXPECTED TO DEEPEN AS AFOREMENTIONED UPPER
TROUGH KICKS OUT. SURFACE LOW EXPECTED TO RACE OFF TO THE NORTHEAST
AND CROSS THE MISSISSIPPI RIVER BY MID EVENING.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE UNTIL
ASSOCIATED FRONTAL BOUNDARY MOVES THROUGH. SPECIAL 18Z RAOB REVEALED
50 KTS OF WIND JUST OFF THE SURFACE AND DECENT MID LEVEL LAPSE RATES
OF 8C/KM AND THIS WAS EVEN BEFORE THE FRONT HAD MADE IT COMPLETELY
THROUGH THE UPPER AIR SITE.

AS UPPER IMPULSE MOVES EAST...SEVERE WEATHER WILL REMAIN POSSIBLE
SEVERAL AREAS REMAIN A CONCERN FOR SEVERE WEATHER THROUGH THIS
EVENING. FIRST OFF...TORNADO THREATS APPEAR TO BE GREATEST ALONG THE
ADVANCING WARM FRONT WHERE BEST HELICITY WILL BE LOCATED ALONG WITH
THE DEEPENING SURFACE LOW AND OVER THE SOUTHEAST WHERE SURFACE BASED
INSTABILITY HAS BEEN STEADILY INCREASING FOR THE PAST SEVERAL HOURS.
EVEN WHERE THE TORNADO THREAT IS NOT AS HIGH... EXPECTING A LINE OF
STRONG TO SEVERE STORMS TO SWEEP THROUGH DURING THE EVENING HOURS AS
THE AFOREMENTIONED FRONT MOVES EAST. LOCALLY HEAVY RAIN REMAINS A
CONCERN AS PWATS INCREASE TO IN EXCESS OF 1.5 INCHES. WIDESPREAD
RAIN OF ONE TO TWO INCHES WAS RECEIVED ACROSS PARTS OF THE NORTH
LAST NIGHT AND THIS AREA WILL BE WATCHED CLOSELY FOR FLOODING
CONCERNS.

PRECIPITATION ENDS FAIRLY QUICKLY BEHIND THE BOUNDARY BUT WILL HOLD
ON TO SCATTERED PRECIPITATION FOR SEVERAL HOURS WITH ALL POPS GONE
BY FRIDAY MORNING. BREEZY...COOLER BUY DRY CONDITIONS EXPECTED FOR
FRIDAY AS ZONAL FLOW PREDOMINATES. WEAK RIDGING AND SOUTHERLY WINDS
RETURN FOR SATURDAY WITH TEMPERATURES WARMING TO ABOVE NORMAL LEVELS
ONCE AGAIN AS NEXT SYSTEM DIGS INTO THE SOUTHWEST UNITED STATES.

SOUTHWEST SYSTEM LIFTS OUT SUNDAY WITH BEST DYNAMICS PASSING TO THE
NORTH OF THE STATE. STILL EXPECTING A FRONTAL BOUNDARY TO PASS
ACROSS THE STATE SUNDAY NIGHT BUT MODELS NOT AS IMPRESSIVE WITH THIS
SYSTEM VERSUS THE PREVIOUS FEW RUNS. MAIN DIFFERENCE FROM PREVIOUS
RUNS IS TIMING AS MODELS BRING THE BOUNDARY THROUGH AT NIGHT AND
MOVE IT TO THE EAST OF THE AREA BY MONDAY MORNING. WILL READJUST
POPS FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT. AS FAR AS TEMPS ARE
CONCERNED...WILL LEAN TOWARDS THE COOLER MAV GUIDANCE.
&&

.LONG TERM...MONDAY THROUGH THURSDAY...
BY MONDAY MORNING...THE UPPER LOW WILL BE IN ILLINOIS AND HEADED
NORTHEAST. THIS WILL RESULT IN WESTERLY FLOW OVER ARKANSAS AND ZONAL
FLOW OVER MUCH OF THE WESTERN U.S. ZONAL FLOW WILL BE OVER MUCH OF
THE COUNTRY MONDAY NIGHT THROUGH TUESDAY NIGHT. A RIDGE DEVELOPS
SOME BUCKLING IN THE WEST WEDNESDAY WITH A TROUGH OVER THE
NORTHEAST. AT THE END OF THE PERIOD SOME RIDGING BEGINS IN THE
SOUTHERN PLAINS.

THE COLD FRONT WILL BE EXITING EAST ARKANSAS MONDAY MORNING. THE
SURFACE LOW WILL BE MOVING THROUGH MISSOURI...AND COULD PROVIDE SOME
WRAP AROUND SHOWERS TO NORTHEAST ARKANSAS. DECREASED THESE RAIN
CHANCES BUT LEFT THEM ACROSS THE NORTH AND EAST. HIGH PRESSURE
SETTLES IN OVER THE AREA TUESDAY THROUGH THURSDAY WITH DRY WEATHER
EXPECTED. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     38  47  34  62 /  90   0   0  10
CAMDEN AR         44  56  37  69 /  80   0   0  10
HARRISON AR       33  47  33  62 /  60   0   0  10
HOT SPRINGS AR    40  53  36  67 /  70   0   0  10
LITTLE ROCK   AR  41  51  35  66 /  80   0   0  10
MONTICELLO AR     46  55  37  69 /  90   0   0  10
MOUNT IDA AR      39  54  36  67 /  60   0   0  10
MOUNTAIN HOME AR  34  47  33  62 /  70   0   0  10
NEWPORT AR        39  47  34  63 /  90   0   0  10
PINE BLUFF AR     44  53  36  68 /  90   0   0  10
RUSSELLVILLE AR   37  50  34  65 /  60   0   0  10
SEARCY AR         39  48  34  64 /  90   0   0  10
STUTTGART AR      42  50  35  66 /  90   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...51
Hazardous weather outlook, Feb 24, 3:45 PM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CST THU FEB 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251045-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCHES ARE IN EFFECT FOR MUCH OF THE STATE THROUGH THIS
EVENING.

SEVERE THUNDERSTORMS LIKELY ACROSS MUCH OF ARKANSAS THIS AFTERNOON
AND TONIGHT.

A STRONG STORM SYSTEM CONTINUES TO MOVE THROUGH ARKANSAS AT THIS
TIME. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS AS A COLD FRONT SWEEPS ACROSS THE STATE.

STRONG SOUTHERLY WINDS HAVE PULLED COPIOUS AMOUNTS OF GULF MOISTURE
INTO THE ADVANCING SYSTEM WITH WIDESPREAD PRECIPITATION OCCURRING AT
THIS TIME. STRONG WINDS EXTEND JUST ABOVE THE SURFACE THROUGH THE
MID LEVELS OF THE ATMOSPHERE. THERE IS ENOUGH CHANGE IN BOTH WIND
SPEED...AND WIND DIRECTION WITH HEIGHT TO SUPPORT TORNADIC
THUNDERSTORMS.

A TORNADO WATCH IN IN EFFECT FOR MOST OF WESTERN AND CENTRAL
ARKANSAS UNTIL 6 PM WITH A SEPARATE TORNADO WATCH IN EFFECT FOR
EASTERN ARKANSAS UNTIL 10 PM.

IN ADDITION TO THE SEVERE STORMS...HEAVY RAINS WILL ALSO BE
POSSIBLE. AREAS IN NORTH CENTRAL AND NORTHEAST ARKANSAS RECEIVED
UPWARDS OF TWO INCHES OF RAIN OVERNIGHT. MORE HEAVY RAIN WILL BE
POSSIBLE TODAY AS STORMS MOVE THROUGH THE AREA...WITH AN ADDITIONAL
ONE TO THREE INCHES POSSIBLE ALONG AND AHEAD OF THE FRONT.

WITH REGARD TO TIMING...STRONG STORMS SHOULD BE TO CENTRAL ARKANSAS
THROUGH 6 PM...MAKING IT INTO THE EAST BETWEEN 6 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY THROUGH SUNDAY MORNING WILL BE CALM AS HIGH PRESSURE
DOMINATES THE WEATHER IN ARKANSAS.

LATE SUNDAY THROUGH SUNDAY NIGHT...ANOTHER STORM SYSTEM WILL MOVE
ACROSS THE STATE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
WITH THIS SYSTEM BUT THE POSSIBILITY OF SEVERE WEATHER REMAINS
QUESTIONABLE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH
OF THE AREA.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:23 AM CSTSpecial Weather StatementLZKFulton, Izard, Sharp57 min
Feb 24, 10:10 AM CSTRiver Flood WarningLZKJackson, Woodruff108 days
Feb 24, 3:26 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Pike and 1 more49 min
Feb 24, 3:52 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline53 min
Feb 24, 3:54 PM CSTFlash Flood WarningLZKCleburne, Conway, Independence, Izard, Sharp, Stone and 1 more3 hr
Feb 24, 3:54 PM CSTTornado WarningLZKFaulkner, Perry, Pulaski, Saline36 min
Feb 24, 4:26 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Van Buren, White49 min
Feb 24, 4:37 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff38 min
Feb 24, 4:38 PM CSTTornado WarningLZKLonoke, Pulaski, Saline37 min
Feb 24, 4:56 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more49 min
Feb 24, 5:00 PM CSTTornado WarningLZKLonoke, Prairie30 min
Feb 24, 5:07 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White38 min
Feb 24, 5:11 PM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff49 min
Feb 24, 5:41 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff34 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.